| Catalog Number |
FM-410350 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported, "i am concerned as i have had breast tenderness and some swelling.I need to know what to do from here and what testing needs to be done." healthcare professional later reported "patients concern of the product" and "rupture".Device has been explanted.This is the right side record.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: broken device observed assessed as fold flow opening.Anxiety ¿ product/procedure: unable to observe as it is not related to the device.Edema: unable to observe as it is not related to the device.Pain: unable to observe as it is not related to the device.No other observations observed.No further actions are required as no manufacturing issues are observed.